Skip to main content
placeholder image

Provably secure server-aided verification signatures

Journal Article


Abstract


UOW Authors


  •   Wu, Wei (external author)
  •   Mu, Yi (external author)
  •   Susilo, Willy
  •   Huang, Xinyi (external author)

Publication Date


  • 2011

Citation


  • Wu, W., Mu, Y., Susilo, W. & Huang, X. (2011). Provably secure server-aided verification signatures. Computers and Mathematics with Applications, 61 (7), 1705-1723.

Scopus Eid


  • 2-s2.0-79952989011

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3607

Number Of Pages


  • 18

Start Page


  • 1705

End Page


  • 1723

Volume


  • 61

Issue


  • 7

Abstract


UOW Authors


  •   Wu, Wei (external author)
  •   Mu, Yi (external author)
  •   Susilo, Willy
  •   Huang, Xinyi (external author)

Publication Date


  • 2011

Citation


  • Wu, W., Mu, Y., Susilo, W. & Huang, X. (2011). Provably secure server-aided verification signatures. Computers and Mathematics with Applications, 61 (7), 1705-1723.

Scopus Eid


  • 2-s2.0-79952989011

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3607

Number Of Pages


  • 18

Start Page


  • 1705

End Page


  • 1723

Volume


  • 61

Issue


  • 7